# SDR R3WA2017051500191

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N470DP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600291
- Aircraft time: 11,779 hours, 8,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN496
- Condition: Erratic
- Location: Mlg
- Part time: 8,000 hours, 5,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT AT 410 EN-ROUTE, CREW FELT THEIR EARS POP AND LOOKED AT THE CABIN PRESSURIZATION RATE GAUGE. CABIN WAS CLIMBING RAPIDLY AND SHOWED A 6,000 FPM CLIMB RATE. 10,000 FT SEGMENT LIGHT ILLUMINATED ON THE ANNUNCIATOR PANEL. DONNED OXYGEN MASKS, FOLLOWED EMERGENCY CHECKLIST.  CABIN ALTITUDE NEVER WENT ABOVE 12,500 FT AND PASSENGER OXYGEN MASKS NEVER DEPLOYED. CREW THEN DIVERTED. AIRCRAFT LANDED WITH NO FURTHER INCIDENCE. AIRCRAFT WAS HAD NUMEROUS VISUAL INSPECTIONS AND RUN CHECKS. NO ABNORMALITIES WERE FOUND. OHM TESTS ON THE MAIN LANDING GEAR SQUAT SWITCH SHOWED THE LEFT SQUAT SWITCH HAD UNSTABLE OHMS IN SEVERAL QUADRANTS. SQUAT SWITCH WAS REPLACED AND OPERATIONAL CHECKS FOR ALL EFFECTED SYSTEMS COMPLETED.
